# SDR GTIA2017122002301

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 45,356 hours, 21,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Rt Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD FRAME D53111061211 AT FRAMES 3 - 4 CRACKED, COMPLIED WITH THE WINDHSIELD SIDE POST LOWER ATTACHMENT LOWER STIFFENER.
